# SDR DL76L021430

- Difficulty date: December 11, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 56,581 hours, 8,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 45209
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK FWD SECTION OF COACH CLASS SEAT MOUNTED EMERGENCY LIGHTS INOP. M9009 POWER SUPPLY WAS THE FAULTY UNIT. REPLACEMENT OF THE POWER SUPPLY CORRECTED THE PROBLEM.
